Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

After IUD removal?

So I had my IUD removed yesterday. There were no problems. I had slight bleeding. But today I am really nauseous. Is it from the removal of the hormones? I feel horrible... did anyone else experience this?

Answer Question
 
Crystal321

Asked by Crystal321 at 6:29 PM on Jan. 29, 2010 in Trying to Conceive

Level 1 (0 Credits)
Answers (2)
  • I did...I felt that way for a few days after I had mine removed. I don't know what it was from, but it went away and then everything has been fine since (except that fact that I haven't been able to get pregnant yet)
    fallnangel93

    Answer by fallnangel93 at 6:45 PM on Jan. 29, 2010

  • I didn't figure out that I had lost mine until I found out I was pregnant. So, I dunno.
    Anonymous

    Answer by Anonymous at 11:31 PM on Jan. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN